Indefinite generalized Sasakian space form admitting a generic lightlike submanifold
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1711-1726
Printed November 30, 2014
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study the geometry of indefinite generalized Sasakian space form $\bar{M}(f_1, f_2, f_3)$ admitting a generic lightlike submanifold $M$ subject such that the structure vector field of $\bar{M}(f_1, f_2, f_3)$ is tangent to $M$. The purpose of this paper is to prove a classification theorem of such an indefinite generalized Sasakian space form.
Keywords : indefinite generalized Sasakian space form, indefinite trans-Sasakian manifold, lightlike submanifold
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd